Equational categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 1, pp. 85-95.
@article{CTGDC_1981__22_1_85_0,
     author = {Rosick\'y, Ji\v{r}{\'\i}},
     title = {Equational categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {85--95},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {1},
     year = {1981},
     zbl = {0463.18002},
     mrnumber = {609163},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_1_85_0/}
}
TY  - JOUR
AU  - Rosický, Jiří
TI  - Equational categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1981
DA  - 1981///
SP  - 85
EP  - 95
VL  - 22
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_1_85_0/
UR  - https://zbmath.org/?q=an%3A0463.18002
UR  - https://www.ams.org/mathscinet-getitem?mr=609163
LA  - en
ID  - CTGDC_1981__22_1_85_0
ER  - 
Rosický, Jiri. Equational categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 1, pp. 85-95. http://www.numdam.org/item/CTGDC_1981__22_1_85_0/

1 P. Goralč & V. Koubek, Pseudovarieties and pseudotheories, Proc. Col. on finite algebras, Szeged 1979 ( to appear). | MR 648621 | Zbl 0488.08004

2 K. Kunen, Combinatorics, in Handbook of mathematical Logic, North-Holland (1977), 371-402. | MR 457132

3 F.E.J. Linton, Some aspects of equational categories, Proc. Conf. categ. Algebra, La Jolla 1965, Springer (1966), 84-94. | MR 209335 | Zbl 0201.35003

4 F.E.J. Linton, An outline of functorial semantics, Lecture Notes in Math. 80, Springer (1969), 7 - 52. | MR 244340 | Zbl 0181.02802

5 E.G. Manes, Algebraic theories, Springer, 1976. | MR 419557 | Zbl 0353.18007

6 J. Reiterman, Structure-semantics relation for non-varietal theories, Alg. Univ. (to appear). | Zbl 0444.18004

7 J. Reiterman, Large algebraic theories with small algebras, Bull. Austral. Math. Soc. 19 (1978), 371-380. | MR 536889 | Zbl 0401.18003

8 J. Reiterman, The Birkhoff theorem for finite algebras, Preprint. | MR 634411

9 J. Rosicky, Strong embeddings into categories of algebras over a monad II, Comment. Math. Univ. Carolinæ 15 (1974), 131-147. | MR 342583 | Zbl 0281.18006

10 J. Rosický, On algebraic categories, Proc. Col. Univ. Alg., Esztergom 1977 ( to appear ). | MR 660901 | Zbl 0495.18005

11 J. Rosický, On algebraic categories II, submitted to Alg. Univ.

12 J. Rosický & L. Polák, Implicit operations on finite algebras, Proc. Col. on finite algebras, Szeged 1979 ( to appear). | MR 648638 | Zbl 0478.08002